# SDR 2023F00172

- Difficulty date: March 25, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N103JT
- Make and model: Honda HA-420
- Aircraft serial: 42000163
- Aircraft time: 3,756 hours, 2,521 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: HJ113243311001
- Condition: Failed
- Location: Zone 700
- Part time: 3,756 hours, 2,521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLOW TAXI IN, (LESS THAN 10 KNOTS), AFTER LANDING HAD TOTTAL RELEASE OF BRAKING EFFECTIVENESS FOR 1 SECOND ON BOTH SIDES.
